MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Codes Device Difficult to Program or Calibrate (1496); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient went to orchestra rehearsal at lunchtime today and turned up the stimulation to have better tremor control.When rehearsal was over, patient went to turn the stimulation down and received a symbol on the programmer with a doctor on it telling patient to call their doctor.Patient said that has tried several times and continues to get the message.When asked, patient does have her programmer with her at the time of the call.Patient connected and reviewed call doctor screen and said oor was listed below.Reviewed meaning of the message and with instruction patient was able to connect to implant and get beyond the screen and lowered the setting.The troubleshooting steps that were taken on the call resolved the issue.Patient to monitor if this occurs after increases again and if so, patient was directed to report to their managing physician.Patient called back regarding previously reported events.Patient stated that their "remote control" could not turn their dbs off, and they are encountering a screen with a doctor and said oor.Agent tried to have them decrease and increase the stimulation but the issue persists.Agent redirected them to the hcp to further address the issue.
 
Additional Manufacturer Narrative
Continuation of d10: product id 37642 lot# serial# unknown implanted: explanted: product type programmer, patient medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50916600
Report Number3004209178-2026-16414
Device Sequence Number14897090
Product Code PJS
UDI-Device Identifier00763000100360
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2020
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured02/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Patient Age75 YR
Patient SexFemale